# SDR P5CA9800509

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP COVE LIP PANEL HAS CRACK.  REMOVED DAMAGE AREA, POTTED CRACKED HONEYCOMB, APPLIED FIBERGLASS FILLER AND OVERLAY PER SRM 51-40-15.
